# SDR CALA2025093009447

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 130,484 hours, 20,074 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Relay
- Part number: BACR13F2A
- Condition: Faulty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO BOTH FWD LAVS AND ONE AFT LAV NOT FLUSHING IN AIR (FWD SYS). LAV FLUSH CONTROL RELAYS K2311 AND K2310 SWAPPED FOR TROUBLESHOOTING PURPOSES (WDM 38-32-11-1.1)AIRCRAFT PUT IN AIR MODE AND ALL LAVS FLUSHED CORRECTLY. REMOVED AND REPLACED RELAYS K2310 AND K2311 PER WDM 38-32-11-1.1, TOILET SERVICED BY VENDOR AND PERFORMED OPERATIONAL TEST OF ALL TOILETS  PER AMM  38-32-00-725-142, FOUND SATISFACTORY ON GROUND. AIRCRAFT OK FOR SERVICE.T
